# SDR QXEA0100603

- Difficulty date: April 2, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RUDDER TRAILING EDGE TO BE REPLACED DUE TO EXCESSIVE DELAMINATION.  REPAIRED IAW FOKKER SRM 51-10-05.
